# SDR 03152006B

- Difficulty date: March 12, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N334CJ
- Make and model: Saab 340B
- Aircraft serial: 334
- Aircraft time: 26,890 hours, 30,919 cycles
- Engine: Ge CT79B
- System (JASC): 7700 · Engine Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE ABNORMAL INDICATIONS ON POWER APPLICATION.  INSPECTED AND RAN NR 1 ENGINE, OPS CHECKED GOOD NO FAULTS FOUND.
